# SDR CA180907010

- Difficulty date: September 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 33,713 hours
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D10015
- Condition: Failed
- Location: Te Flaps
- Part time: 16,408 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE THE CREW REPORTED A FLAP FAIL CAUTION MESSAGE.  THE FLIGHT WAS DIVERTED TO A MAINTENANCE BASE AND LANDED WITHOUT ISSUE.  NO EMERGENCY DECLARED.  A SYSTEM RESET WAS ATTEMPTED WITHOUT SUCCESS AND MAINTENANCE TROUBLESHOOTING DISCOVERED THE LT BPSU (BRAKE POSITION SENSOR UNIT) FAULTY.  THE UNIT HAS BEEN CHANGED AND THE AIRCRAFT RETURNED TO SERVICE.  (TC# 20180907010)
